Pin on PinterestShare on Google+Tweet about this on TwitterShare on StumbleUponShare on Facebook

After spending days in the hospital, all of my friends told me that I gained weight. I was so surprised about it because instead of loosing some weight I was now getting bigger. While looking at the mirror, I noticed my face became rounder and bigger. As if I look like a fat lady. I told my doctor about it and he told me that it was the effect of the medication. He also added, that I need not worry about gaining extra fats and having moon shape face. What is important that I will get better.

What am I going to do now? I’m getting bigger! I hope I can loose pounds after the medication is over. Got to do some exercise now!

Related Posts Plugin for WordPress, Blogger...

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>